Redescription of Diaeretiella rapae (M?Intosh) (Hymenoptera: Braconidae: Aphidiinae) with morphological variability of several populations from India

Abstract : Diaeretiella rapae (M?Intosh) is redescribed with additional of recording morphometric ratios, in addition to original measurement of different body parts. Four populations of D. rapae were investigated on the basis of ten character ratios, using numerical methods. The analysis of populations indicated that the specimens reared from different localities showed clear distinction from other populations
Keyword : Aphidiinae, Diaeretiella rapae, morphological variability, systematics
Author(s) : , M. S. Akhtar, D. Dey, K. Usmani
Downloads : 2102

Download View 2011 Vol. 6 Number 1